# SDR CALA9700069

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY TRACK LIGHTS INOPERATIVE FROM ROW 15 TO 25.  MAINTENANCE FOUND A SHORTED WIRE UNDER SEAT 17 THAT WAS BLOWING FUSE ON BATTERY CHARGER.  THE WIRE WAS SPLICED AND THE FUSE WAS REPLACED.  OPERATION OF THE EMERGENCY TRACK LIGHTS WAS RESTORED.
